- -

Decoupled field integral equations for electromagnetic scattering from homogeneous penetrable obstacles

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Decoupled field integral equations for electromagnetic scattering from homogeneous penetrable obstacles

Show full item record

Vico Bondía, F.; Greengard, L.; Ferrando Bataller, M. (2018). Decoupled field integral equations for electromagnetic scattering from homogeneous penetrable obstacles. Communications in Partial Differential Equations. 43(2):159-184. https://doi.org/10.1080/03605302.2018.1446447

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/120593

Files in this item

Item Metadata

Title: Decoupled field integral equations for electromagnetic scattering from homogeneous penetrable obstacles
Author: Vico Bondía, Felipe Greengard, Leslie Ferrando Bataller, Miguel
UPV Unit: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Issued date:
Abstract:
[EN] We present a new method for the analysis of electromagnetic scattering from homogeneous penetrable bodies. Our approach is based on a reformulation of the governing Maxwell equations in terms of two uncoupled vector ...[+]
Subjects: Charge-current formulations , Dielectric interface , Electromagnetic scattering , Electromagnetic theory , Integral equations , Low-frequency breakdown , Maxwell equations , 31B10 , 31B20 , 35Q61 , 45B05 , 65N38 , 65N80 , 78M05 , 78M15 , 78M16
Copyrigths: Reserva de todos los derechos
Source:
Communications in Partial Differential Equations. (issn: 0360-5302 )
DOI: 10.1080/03605302.2018.1446447
Publisher:
Taylor & Francis
Publisher version: http://doi.org/10.1080/03605302.2018.1446447
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record